MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 NITINOL CORE GUIDEWIRE, .035", 3 CM, STRAIGHT, STANDARD, 150 CM LENGTH

C.R. BARD, INC. (COVINGTON) -1018233 NITINOL CORE GUIDEWIRE, .035", 3 CM, STRAIGHT, STANDARD, 150 CM LENGTH
Model Number 150NFS35
Medical Device Problem Codes Unsealed Device Packaging (1444); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the inner package of the guidewire leaked air and it was not used on the patient.It was replaced with a new guidewire.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.1 samples were confirmed to exhibit the reported failure.The device had not met specifications.The product was not used for patient treatment.The product caused the reported failure.Visual evaluation of the returned sample noted one opened (with original packaging), nitinol guidewire in open packaging.Visual inspection of the sample noted that the pouch was not sealed and the guide wire was intact but not sterile.This is considered a failure per "pouch must be free from holes, openings, and tears".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labelling could not have prevented the reported failure.Corrections: d,f,h.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the inner package of the guidewire leaked air and was not used on the patient.It was replaced with a new guidewire.Per follow up via ibc in 04jan2022, the package was not sealed and the guide wire was intact but not sterile.

Brand Name
NITINOL CORE GUIDEWIRE, .035", 3 CM, STRAIGHT, STANDARD, 150 CM LENGTH
Common Device Name
NITINOL CORE GUIDEWIRE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13091121
Report Number1018233-2021-08447
Device Sequence Number4193180
Product Code EZB
UDI-Device Identifier00801741051487
UDI-Public(01)00801741051487
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2025
Device Model Number150NFS35
Device Catalogue Number150NFS35
Device Lot NumberNGEU3787
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/14/2021
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date12/27/2021
Supplement Report FDA Received Date06/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown